Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 41-64
http://dx.doi.org/10.1155/S1085337598000438

Variational inequalities for energy functionals with nonstandard growth conditions

1Universität des Saarlandes, Fachbereich 9 Mathematik, Postfach 151150, Saarbrücken D-66041, Germany
2Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, P.O. Box 71010, China

Received 15 September 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Fuchs and Li Gongbao, “Variational inequalities for energy functionals with nonstandard growth conditions,” Abstract and Applied Analysis, vol. 3, no. 1-2, pp. 41-64, 1998. doi:10.1155/S1085337598000438